# SDR FDEA201111174950

- Difficulty date: November 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5378193220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN AT FR. 26 CARGO TRACK 6R HAS 1EA. AREA OF CORROSION ON INBD FLANGE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 103, FIG 101A.  REMOVED SECTION,  FABRICATED CARGO TRACK SPLICE REPAIR IAW SRM 53-10-16, PG 207/208, FIG 201.
